RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2006, Volume 42, Number 11, Pages 1558–1570 (Mi de11597)  

This article is cited in 4 scientific papers (total in 4 papers)

Partial Differential Equations

Minimization of the $L_p$-norm with arbitrary $p\ge1$ of the derivative of a boundary displacement control on an arbitrary sufficiently large time interval $T$

V. A. Il'ina, E. I. Moiseevb

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Lomonosov Moscow State University

Full text: PDF file (1472 kB)

English version:
Differential Equations, 2006, 42:11, 1633–1644

Bibliographic databases:

UDC: 517.977
Received: 17.07.2006

Citation: V. A. Il'in, E. I. Moiseev, “Minimization of the $L_p$-norm with arbitrary $p\ge1$ of the derivative of a boundary displacement control on an arbitrary sufficiently large time interval $T$”, Differ. Uravn., 42:11 (2006), 1558–1570; Differ. Equ., 42:11 (2006), 1633–1644

Citation in format AMSBIB
\Bibitem{IliMoi06}
\by V.~A.~Il'in, E.~I.~Moiseev
\paper Minimization of the $L_p$-norm with arbitrary $p\ge1$ of the derivative of a boundary displacement control on an arbitrary sufficiently large time interval~$T$
\jour Differ. Uravn.
\yr 2006
\vol 42
\issue 11
\pages 1558--1570
\mathnet{http://mi.mathnet.ru/de11597}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2347086}
\transl
\jour Differ. Equ.
\yr 2006
\vol 42
\issue 11
\pages 1633--1644
\crossref{https://doi.org/10.1134/S0012266106110139}


Linking options:
  • http://mi.mathnet.ru/eng/de11597
  • http://mi.mathnet.ru/eng/de/v42/i11/p1558

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Il'in, E. I. Moiseev, “Optimization of the boundary control by shift or elastic force at one end of string in a sufficiently long arbitrary time”, Autom. Remote Control, 69:3 (2008), 354–362  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. V. A. Il'in, “Optimization of boundary control at one end of a string in the presence of a model nonlocal condition”, Autom. Remote Control, 70:4 (2009), 566–576  mathnet  crossref  mathscinet  zmath  isi
    3. V. A. Il'in, “Optimization of the boundary control by a displacement or by an elastic force on one end of a string under a model nonlocal boundary condition”, Proc. Steklov Inst. Math., 268 (2010), 117–129  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. T. K. Yuldashev, “Nachalnaya zadacha dlya kvazilineinogo integro-differentsialnogo uravneniya v chastnykh proizvodnykh vysshego poryadka s vyrozhdennym yadrom”, Izv. IMI UdGU, 52 (2018), 116–130  mathnet  crossref  elib
  • Number of views:
    This page:121
    Full text:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020